# SDR 08FDEA01963

- Difficulty date: May 22, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: No Damage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL PATCH REPAIR ON FUSELAGE FROM BS 1701 TO BS 1708, BETWEEN S-17L AND S-19L TO BE EVALUATED.  EXISTING REPAIR EVALUATED AS PER EO F-5100-7-5001 PT1 ATTACHMENT B, FOUND PREVIOUSLY ACCOMPLISHED BY ENGINEERING LIMITED REPAIR NO: MON/757/53-252/REP/502 ISSUE B.  REPAIR RE-INSPECTED AS PER FEDEX EA: F-5310-120564 AND EA F-5310-120565.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
